Publication
Title
On the distribution of developmental errors: comparing the normal, gamma, and log-normal distribution
Author
Language
English
Source (journal)
Biological journal of the Linnean Society. - London
Publication
London : 2007
ISSN
0024-4066
Volume/pages
92:2(2007), p. 197-210
ISI
000249562600001
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 20.07.2017
To cite this reference